MAUDE Adverse Event Report: GUNZE LIMITED NEOVEIL(SHEET); MESH, SURGICAL, ABSORBABLE, STAPLE LINE REINFORCEMENT

GUNZE LIMITED NEOVEIL(SHEET); MESH, SURGICAL, ABSORBABLE, STAPLE LINE REINFORCEMENT
Model Number NV-M-015G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fungal Infection (2419)
Type of Reportable Event Serious Injury
Event or Problem Description
The product was used in a case at (b)(6) hospital.The first case involved a right upper lobectomy in 2019, where the product was divided into 8-12 pieces and placed in the right middle lobe following the right upper lobectomy.Two years after the first case, fungal infection was observed, and re-thoracotomy was performed in 2021.(surgical intervention was performed as oral medication did not result in improvement.) during the re-thoracotomy, it was confirmed that the product remained in the body.The retained condition was almost the same as at the time of placement, and it was immediately identifiable as the product.A 2-3 mm membrane had formed around the product, and fungus was confirmed throughout the lung, raising concerns that the product may have become a source of infection and fungal growth.The product was removed as much as possible, and there were no issues with the patient's prognosis.2019: used in surgery 2021: thoracotomy performed due to fungal infection, two years after the first use 2025: on (b)(6), during a presentation at the facility, dr.(b)(6) information about this case and raised questions.

Brand Name
NEOVEIL(SHEET)
Common Device Name
MESH, SURGICAL, ABSORBABLE, STAPLE LINE REINFORCEMENT
Manufacturer (Section D)
GUNZE LIMITED
46 natsumegaichi, aono
ayabe, kyoto 623-8 513
JA  623-8513
Manufacturer (Section G)
GUNZE LIMITED
46, natsumegaichi, aono
ayabe, kyoto 623-8 513
JA   623-8513
Manufacturer Contact
hidetoshi arimura
jrwd dojima tower 5f, 2-4-27
dojima, kita-ku, osaka 530-0-003
JA   530-0003
MDR Report Key23881192
Report Number3010668881-2025-00005
Device Sequence Number4771826
Product Code OXC
UDI-Device Identifier04548366322528
UDI-Public04548366322528
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNV-M-015G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown